# SDR UALA2010121504574

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 78,561 hours, 12,711 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulty
- Location: Rt Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK TEMP EICAS WITH CORRESPONDING OVERHEAD LIGHT.  DF IAW CREW COMMENT PACK WORKS OK IN STANDBY.  PACK TEMP CONTROLLER COMPRESSOR OUTLET SENSOR FAULT LIGHT ON, REPLACED AUTO SENSOR IAW MM. CLEARED CONTROLLER MEMORY AND GROUND OPS CHECK GOOD IN AUTO AND STANDBY.
